# SDR SWAA2017051713726

- Difficulty date: March 27, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 143A32811
- Condition: Corroded
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL ADAPTER PLATE CORRODED AT LOWER FORWARD VHF ANTENNA MOUNTING AREA CORRODED.  REPAIRED THE ADAPTER PLATE IAW EA 1-753-31201, REV IR, AND ER 17-01961, REV IR.
